# SDR AALA201707129010

- Difficulty date: July 11, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 74,501 hours, 9,462 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Part number: 162W17121
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  NOSE LANDING GEAR FIXED UPPER TORQUE LINK RESTRAINING LATCH ARM IS BROKEN OFF OF THE TORQUE LINK ATTACH PIN ON THE RIGHT SIDE OF THE NOSE GEAR. TEMPORARY REPAIR PER EA 271595. REMOVED AND REPLACED ARM ASSEMBLY PER SRM 51-40-02.  (CLOSED)
